MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE ARTICULATING SURFACE

WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE ARTICULATING SURFACE
Model Number 880-241/10
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Dr.Dv reported that an lsk cr poly was removed in a revision surgery on (b)(6) 2024, because of a disassociation/loosening.

Brand Name
LINKSYMPHOKNEE ARTICULATING SURFACE
Common Device Name
LINKSYMPHOKNEE ARTICULATING SURFACE
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key19365237
Report Number3006721341-2024-00011
Device Sequence Number3851749
Product Code KRO
UDI-Device Identifier04026575246281
UDI-Public04026575246281
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2024
Report Date (Section F) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number880-241/10
Device Catalogue Number880-241/10
Device Lot Number2202045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/30/2024
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer05/02/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/21/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown